MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS INFLATABLE PENILE PROSTHESIS; DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Model Number 72404281
Medical Device Problem Codes Collapse (1099); Fluid/Blood Leak (1250); Inflation Problem (1310)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient is experiencing issues with an inflatable penile prosthesis(ipp) pump.The pump doesn't work and the patient is having problems squeezing the pump but the cylinders not inflating.A revision will take place once a replacement pump is delivered to the customer.A patient outcome of stable was reported.
 
Additional Manufacturer Narrative
Investigation summary: based on the information available, the cause that contributed to the reported fluid loss cannot be established as the product is not available for analysis.Device history record (dhr) : the device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Device technical analysis : the device is not available for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Labeling review: a review of the device instructions for use (ifu) was completed and did not reveal any evidence of device misuse, off label use, or failure to follow instructions.Investigation conclusion: based on the information available, a conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
It was reported that the patient experienced issues with an inflatable penile prosthesis(ipp) pump.The pump didn't work and the patient was having problems squeezing the pump but the cylinders not inflating.A revision surgery occurred to replace the pump and fluid loss was found.A patient outcome of stable was reported.

Brand Name
AMS INFLATABLE PENILE PROSTHESIS
Common Device Name
DEVICE IMPOTENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key10751799
Report Number2183959-2020-05180
Device Sequence Number11047642
Product Code FHW
UDI-Device Identifier00878953003849
UDI-Public00878953003849
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date08/13/2018
Device Model Number72404281
Device Catalogue Number72404281
Device Lot Number842472001
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/20/2020
Supplement Date Received by Manufacturer02/20/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date03/17/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;